Alert archive / Missouri / Tornado Warnings in 2011

Tornado Warning 177, NWS Paducah, KY

June 19, 20115 counties in Missouri

NWS Paducah, KY issued this tornado warning at Jun 19, 2011, 4:03 AM CDT for 5 counties in Missouri. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2011, 4:03 AM CDT (09:03 UTC)
Expired
Jun 19, 2011, 4:45 AM CDT
In force
42 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Bollinger County, MO, Cape Girardeau County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 97 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 2:55 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 9.1 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3037 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1577 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.8
Supercell composite
13.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WFUS53 KPAH 190903
TORPAH
MOC017-031-201-207-223-190945-
/O.NEW.KPAH.TO.W.0177.110619T0903Z-110619T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
403 AM CDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN BOLLINGER COUNTY IN SOUTHEAST MISSOURI...
  SOUTHWESTERN CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI...
  NORTHWESTERN SCOTT COUNTY IN SOUTHEAST MISSOURI...
  NORTHERN STODDARD COUNTY IN SOUTHEAST MISSOURI...
  EAST CENTRAL WAYNE COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 445 AM CDT.

* AT 358 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 19 MILES WEST OF
  ADVANCE...MOVING EAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  ADVANCE...
  BELL CITY...
  DELTA...
  CHAFFEE...
  ORAN...
  MORLEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER OR LARGER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3726 8959 3702 8956 3702 9029 3719 9028
TIME...MOT...LOC 0902Z 263DEG 45KT 3710 9020

$$

SMITH
2 follow-up statements
348 
WWUS53 KPAH 190917
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
417 AM CDT SUN JUN 19 2011

MOC223-190927-
/O.CAN.KPAH.TO.W.0177.000000T0000Z-110619T0945Z/
WAYNE MO-
417 AM CDT SUN JUN 19 2011

...THE TORNADO WARNING FOR EAST CENTRAL WAYNE COUNTY IN SOUTHEAST
MISSOURI IS CANCELLED...


THE CIRCULATION ASSOCIATED WITH THIS STORM HAS MOVED EAST OF WAYNE 
COUNTY. 

LAT...LON 3717 9008 3722 8959 3702 8956 3702 9010
TIME...MOT...LOC 0917Z 263DEG 45KT 3706 8996

$$

MOC017-031-201-207-190945-
/O.CON.KPAH.TO.W.0177.000000T0000Z-110619T0945Z/
STODDARD MO-SCOTT MO-BOLLINGER MO-CAPE GIRARDEAU MO-
417 AM CDT SUN JUN 19 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
SOUTHWESTERN CAPE GIRARDEAU...SOUTHEASTERN BOLLINGER...NORTHWESTERN
SCOTT AND NORTH CENTRAL STODDARD COUNTIES IN SOUTHEAST MISSOURI...

AT 412 AM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION...CAPABLE OF PRODUCING A 
TORNADO.  THIS STORM WAS LOCATED 7 MILES SOUTH OF ZALMA...MOVING 
EAST AT 50 MPH.

LOCATIONS IN THE WARNING INCLUDE ADVANCE...BELL CITY...DELTA...
ORAN...CHAFFEE AND MORLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER OR LARGER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3717 9008 3722 8959 3702 8956 3702 9010
TIME...MOT...LOC 0917Z 263DEG 45KT 3706 8996

$$

SMITH
906 
WWUS53 KPAH 190931
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
431 AM CDT SUN JUN 19 2011

MOC017-190941-
/O.CAN.KPAH.TO.W.0177.000000T0000Z-110619T0945Z/
BOLLINGER MO-
431 AM CDT SUN JUN 19 2011

...THE TORNADO WARNING FOR SOUTHEASTERN BOLLINGER COUNTY IN SOUTHEAST
MISSOURI IS CANCELLED...


THE CIRCULATION ASSOCIATED WITH THE THUNDERSTORM HAS MOVED SOUTHEAST 
OF BOLLINGER COUNTY.

LAT...LON 3713 8987 3716 8959 3702 8956 3702 8991
TIME...MOT...LOC 0931Z 268DEG 35KT 3707 8977

$$

MOC031-201-207-190945-
/O.CON.KPAH.TO.W.0177.000000T0000Z-110619T0945Z/
STODDARD MO-SCOTT MO-CAPE GIRARDEAU MO-
431 AM CDT SUN JUN 19 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
SOUTHWESTERN CAPE GIRARDEAU...WEST CENTRAL SCOTT AND NORTHEASTERN
STODDARD COUNTIES IN SOUTHEAST MISSOURI...

AT 425 AM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS STORM WAS LOCATED 4
MILES NORTHWEST OF BELL CITY...MOVING EAST AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE ORAN AND MORLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A HOME OR BUILDING.

&&

LAT...LON 3713 8987 3716 8959 3702 8956 3702 8991
TIME...MOT...LOC 0931Z 268DEG 35KT 3707 8977

$$

SMITH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jun 19, 2:34 AM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 19, 2:34 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
234 AM CDT SUN JUN 19 2011

.DISCUSSION...
SEVERAL ISSUES THIS MORNING AND ALMOST ALL OF THEM IN THE SHORT TERM.

THE CURRENT MCS /MESOSCALE CONVECTIVE SYSTEM/ IS CURRENTLY EVOLVING
INTO THE EARLY LARGE SCALE BOW ECHO STAGE JUST WEST OF THE WFO PAH
FORECAST AREA AS OF 07Z /2 AM CDT/. THIS CONVECTION IS TRACKING
ALONG THE 925/850/700 MB WEST-EAST ORIENTED WARM FRONTAL
BOUNDARY ZONE...AND MAY GRADUALLY EXPAND S/SEWD ACROSS SOUTHEAST
MISSOURI ALONG THE NOSE OF THE LOW LEVEL JET THROUGH AT LEAST 10Z
/5AM CDT/ THIS MORNING.

FURTHER TO THE NORTH...STRETCHING ALONG THE INTERSTATE 64
CORRIDOR...THERE IS ANOTHER ELEVATED WARM ADVECTION ZONE ORIENTED
ROUGHLY WEST-EAST...ROUGHLY BETWEEN THE DIFFERENTIAL 925-700 MB
FRONTAL SLOPE DEPICTED BY THE 00Z SUN UPPER AIR MAPS. GOES SOUNDER
PRECIPITABLE WATER VALUES ARE BETWEEN 1.8-2.0 INCHES IN THIS ZONE.
CONSIDERING THE EXCESSIVE RAINFALL THAT OCCURRED SATURDAY MORNING IN
THE NORTHERN 1/3 OF THE WFO PAH CWA /SOUTHERN IL...SOUTHWEST IN AND
NORTHWEST KENTUCKY/...HEAVY RAINFALL...IN EXCESS OF AN INCH AN
HOUR...WILL BE LIKELY. BASED ON INTERNAL OFFICE DISCUSSIONS AND HPC
OUTLOOK FOR SLIGHT TO MODERATE RISK OF EXCESSIVE RAINFALL
TODAY...THE DECISION WAS MADE TO GO AHEAD WITH A FLASH FLOOD WATCH
FOR LOCATIONS GENERALLY ALONG AND EAST OF THE MISSISSIPPI
RIVER...MAINLY FOR THE MORNING HOURS.

THE COMBINATION OF THE DEVELOPING BOW ECHO AND THE CONVECTION
FURTHER EAST ALREADY IN THE WFO PAH FORECAST AREA WILL LIKELY LEAD
TO AN INITIAL DAMAGING WIND/SMALL HAIL/EXCESSIVE RAIN AND LIGHTNING
SCENARIO OVER THE FORECAST AREA THROUGH AT LEAST 14Z /9 AM CDT/. AS
WITH THE SATURDAY CONVECTION...ANTICIPATE THAT THERE WILL BE
SIGNIFICANT STABILIZATION IN THE COLD POOL LEFT BEHIND...SO
DRAMATICALLY DROPPED POP/WEATHER CHANCES DURING THE MIDDAY
TODAY...WITH SOME BRIEF INCREASE EARLY IN THE AFTERNOON ASSOCIATED
WITH DIFFERENTIAL HEATING/THUNDERSTORM BOUNDARY INTERACTIONS.

ALTHOUGH THE AVAILABLE DETERMINISTIC 00Z GFS/12KM NAM-WRF/...21Z/03Z
SREF WERE USED AS TEMPLATES FOR INITIAL CONVECTIVE ACTIVITY...THE
3KM HRRR AND NSSL 4KM WRF WAS USED TO PINPOINT THE FINER DETAILS OF
THE CONVECTIVE ACTIVITY TODAY.

FOR THE OUTER PERIODS...ADJUSTED POP/WEATHER/TEMPERATURE TO REFLECT
CLOSER THE THE GFS/SREF GUIDANCE.

FINALLY...LOWERED MAX TEMPERATURES TODAY AND RAISED DEWPOINTS FROM
GUIDANCE VALUES TO REFLECT EXPECTED WEATHER TODAY.

AFTER THAT MID LEVEL CAP SHOULD BE IN PLACE FOR MONDAY. RIDGE WILL
MOVE EAST BY TUESDAY ALLOWING FOR A CHANCE OF MORE
THUNDERSTORMS...MAINLY IN THE AFTERNOON. THE CHANCE CONTINUES
THROUGH THURSDAY AS A SLOW MOVING COLD FRONT MOVES ACROSS THE
REGION. IT MAY TAKE MORE THAN 24 HOURS FOR THE FRONT TO TRAVERSE
THE FORECAST AREA. A PORTION OF THE AREA ALREADY IN DAY 3 SLIGHT
RISK FOR SEVERE STORMS.

.AVIATION...
YET ANOTHER COMPLEX OF THUNDERSTORMS IS GOING TO ROLL INTO THE
AREA FROM THE WEST...EXITING MUCH OF THE AREA WITHIN A FEW HOURS
POST DAWN SUNDAY MORNING. MAINTAINED PREVAILING THUNDER MENTION AT
KEVV/KOWB OVERNIGHT. SOME OF THE STORMS COULD POSE THE POTENTIAL
FOR DAMAGING WINDS AND MARGINALLY SEVERE HAIL. LINGERING
THUNDERSTORM ACTIVITY SHOULD CLEAR THE REGION BY MID
MORNING...LEAVING BEHIND DRY CONDITIONS AND 5 TO 10 KNOT SOUTHWEST
WINDS THE REST OF THE DAY.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR BALLARD-
     CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
     FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
     MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
     WEBSTER.

MO...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR BOLLINGER-
     CAPE GIRARDEAU-MISSISSIPPI-PERRY MO-SCOTT.

IL...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&

KES/PS/DB
Hazardous weather outlook, Jun 19, 3:17 AM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
317 AM CDT SUN JUN 19 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-201000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
317 AM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

TORNADO WATCH NUMBER 510 IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA
THROUGH 10 AM CDT. THE STORM PREDICTION CENTER HAS THE ENTIRE
OUTLOOK AREA UNDER A SLIGHT RISK FOR SEVERE STORMS TODAY.

SEVERE WEATHER WILL BE LIKELY ACROSS THE OUTLOOK AREA FROM THE
EARLY TO LATE THIS SUNDAY MORNING. DAMAGING WINDS...FREQUENT
LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE DOMINANT HAZARDS...WHILE
DAMAGING HAIL WILL BE A SECONDARY...BUT IMPORTANT HAZARD.

GIVEN THE INTENSE LOW LEVEL SHEAR IN THE VICINITY OF THE BOW ECHO
THIS MORNING...ISOLATED TORNADOES WILL BE POSSIBLE ALONG THE
LEADING EDGE OF THE LINE OF INTENSE THUNDERSTORMS.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM CDT FOR LOCATIONS
ALONG AND EAST OF MARBLE HILL AND NEW MADRID MISSOURI...AND
INCLUDES ALL OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND WEST
KENTUCKY. TORRENTIAL RAINFALL IS ALSO LIKELY IN WITHIN THE
MOISTURE LADEN AIR MASS AHEAD OF ANY STORMS THAT DEVELOP. DRIVERS
SHOULD BE PREPARED FOR RAPIDLY REDUCED VISIBILITIES...AND FLOODING
OF SOME ROADWAYS...ESPECIALLY THOSE ROADS WHICH ARE FLOOD PRONE OR
IN POORLY DRAINED AREAS.

MINOR FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER AT CAPE
GIRARDEAU AND THEBES. PLEASE REFER TO THE LATEST FLOOD STATEMENTS
FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE TUESDAY THROUGH
THURSDAY. THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER REMAINS
LOW AT THIS TIME.

MINOR FLOODING IS FORECAST INCREASE TO MODERATE FLOODING ON THE
MISSISSIPPI RIVER AT CAPE GIRARDEAU AND THEBES. THE BIG MUDDY
RIVER NEAR PLUMFIELD AND MURPHYSBORO...AND THE SKILLET FORK RIVER
NEAR WAYNE CITY ARE FORECAST TO RISE ABOVE FLOOD STAGE SUNDAY AND
MONDAY. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR MORE
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS MORNING ACROSS THE ENTIRE
OUTLOOK AREA. REPORTS OF HAIL...DAMAGING WINDS...AND HEAVY
RAINFALL TO THE NATIONAL WEATHER SERVICE IS ENCOURAGED.

SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON TUESDAY.

SMITH

In the hours before

Local storm report, Jun 19, 3:30 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
330 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 AM     TSTM WND DMG     PERRYVILLE              37.73N 89.87W
06/19/2011                   PERRY              MO   LAW ENFORCEMENT

            POWER OUTAGES REPORTED IN PORTIONS OF THE COMMUNITY.

&&

SMITTY
Local storm report, Jun 19, 3:47 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
347 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND GST     DU QUOIN                38.00N 89.24W
06/19/2011  M83 MPH          PERRY              IL   EMERGENCY MNGR

            MEASURED JUST WEST OF TOWN BY TRAINED SPOTTER.

&&

SMITTY
Local storm report, Jun 19, 4:02 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
402 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 AM     TSTM WND GST     WEST FRANKFORT          37.90N 88.93W
06/19/2011  E70 MPH          FRANKLIN           IL   TRAINED SPOTTER

            TREES DOWN.

&&

SMITTY
Local storm report, Jun 19, 4:03 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
403 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     DU QUOIN                38.00N 89.24W
06/19/2011                   PERRY              IL   TRAINED SPOTTER

            CAMPER BLOWN OVER WITH INDIVIDUALS INSIDE AT THE DU QUOIN
            STATE FAIRGROUNDS.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:10 AM CDTFlash Flood WatchPAHBollinger, Cape Girardeau, Mississippi, Perry, Scott7 hr
Jun 19, 3:00 AM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry45 min
Jun 19, 3:41 AM CDTSevere Thunderstorm WarningPAHPerry49 min
Jun 19, 3:41 AM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry64 min
Jun 19, 3:51 AM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Carter, Scott, Stoddard, Wayne39 min
Jun 19, 4:11 AM CDTSevere Thunderstorm WarningPAHCape Girardeau49 min
Jun 19, 4:26 AM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Mississippi, Scott, Stoddard64 min
Jun 19, 4:36 AM CDTFlash Flood WarningPAHBollinger, Cape Girardeau, Mississippi, New Madrid, Scott, Stoddard3 hr
Jun 19, 5:00 AM CDTSevere Thunderstorm WarningPAHMississippi, New Madrid, Scott30 min
Jun 19, 5:27 AM CDTSevere Thunderstorm WarningPAHMississippi33 min
Jun 19, 4:15 PM CDTSevere Thunderstorm WarningPAHMississippi30 min

Nearby

Tornado Warnings in Missouri, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.